# SDR TWAA9912203

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 9L HAD A .25 INCH CRACK ON UPPER FLANGE AT ATTACHMENT TO FUSELAGE FRAME AT STA 617.  SPLICED IN NEW LONGERON PER SRM 53-02, FIG 18.  CHECK-C 3-15-99 STL.
